The limits of expression
Bibliographic Data
| ID | 10651909 |
|---|---|
| Authors | JAMES DEAS (corresponding author) |
| Year | 1932 |
| Volume | 13 |
| Issue | 4 |
| Pages | 418-418 |
| Publication date | 1932-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Music and Letters (JOURNAL) |
| Journal identifiers | ISSN: 0027-4224 • E-ISSN: 1477-4631 |
| Publisher | Oxford University Press (PUBLISHER • GB) |
| DOI | 10.1093/ml/13.4.418 |
| OpenAlex | W4213185837 |
| Language | EN |
Biology · Computational biology · Expression (computer science) · Programming language · Academic Writing and Publishing · Artistic and Creative Research · Computer Science · Educational Leadership and Practices
| Highly cited | No |
|---|